Axioms which imply GCH

Volume 176 / 2003

Jan Mycielski Fundamenta Mathematicae 176 (2003), 193-207 MSC: Primary 03E10; Secondary 03C62. DOI: 10.4064/fm176-3-1

Abstract

We propose some new set-theoretic axioms which imply the generalized continuum hypothesis, and we discuss some of their consequences.

Authors

  • Jan MycielskiDepartment of Mathematics
    University of Colorado
    Boulder, CO 80309-0395, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image